# SDR DL73S040888

- Difficulty date: September 17, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 57,578 hours, 42,983 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH AFT FUEL PUMP CBS POPPED.  REPLACED R-19 RELAY.
